Discussions that mention xanax

Addiction & Recovery board


Wow! You guys are so helpful, I truly don't know where I would be without you guys each and everyone brings something different to the "board"! It's amazing what a little support and chatting can do. Lisa you totally answered my next question, you recomend I swallow them whole instead of chewing right now? Then maybe move next week to hydro, THEN...well then I will cross that bridge...one day at a time. I have xanax for the w/d's....
Bestfriend, I have found the best thing to get through the nightly horriable muscle aches and "dancing" legs is to chew even just a sliver...at least it keeps you through the night, that will be the last thing to go for me. Okay tomorrow I will not chew ONE pill I will only swallow two...thats cutting back 20 mg. and not getting the immediate rush. I wish I had the strength right now to just "fess up to everyone and check into rehab...but truthfully its not there yet...I have to try tapering right now its the only thing I can do...I've had a horriable day...but tomorrow the sun rises and I get yet another chance to take control of this....Lisa,Octomon,BestFriend, all of you thank-you so much....Thank you SO much! So here's to NO CHEWING the first step...right?
RIGHT!!!! NO chewing or snorting oxys today. That is definitely your first step. Then i would drop down the dosage, then to vikes, then to darvocets if you have any.....then just the xanax and immodium for a few days or so of the "flu". The xanax SHOULD counter-act the restless-leg-syndrome. I take xanax at night for sleep and as long as you are NOT trading one addiction for another...you should be fine. Alot here on the board don't agree with using benzos like xanax but i am just telling you what works for "me".....
I am so pleased that i am able to help you. And when the time comes to get totally "clean", i will walk you thru it. It won't be all that bad, trust me, i have w/d 100's of times. :rolleyes:
Having the right state of mind while you are going thru this will help immensely!!!!!! Stay focused and strong, tapering is like torture, but it can be done. The lower the dosage you can get your body used to, the easier the w/d. Stay strong and you've got to learn to HATE those pills, they are robbing you of your life and your soul. You will see how bright and clear life is w/out those little devils.
I'm here if you need me, just give me a yell :)
luv,
LISA